Bias from the use of generalize estimating equations to analyze incomplete longitudinal binary data

Copas, Andrew J., Seaman, Shaun R. . Journal of Applied Statistics 2010. 37 (5--6) :911-922

Locate this article in:

Bibtex

@article{CIS-245632,
  Author = {Copas, Andrew J. and Seaman, Shaun R.},
  Title = {Bias from the use of generalize estimating equations to analyze incomplete longitudinal binary data},
  Journal = {Journal of Applied Statistics},
  Volume = {37},
  Number = {5--6},
  Year = {2010},
  Pages = {911--922},
  Keywords = {Missing data, Repeated measures, Missing at random}
}

Similar articles